# SDR MYWA120033

- Difficulty date: March 10, 2012
- Submitted: March 13, 2012
- Operation: Air carrier
- Aircraft: N753MA
- Make and model: Boeing 737-48E
- Aircraft serial: 28053
- Aircraft time: 22,311 hours, 26,672 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON P/T FOUND RT AFT SERVICE DOOR EMERGENCY EXIT LIGHT 3E INOP.  T/S FOUND BAD BATTERY PACK, REMOVED & REPLACED POWER SUPPLY ASSY FOR RT AFT SERVICE DOOR POS AS PER AMM 33-51-51, OPS CHECK NORMAL.
